Thread: multi-vitamins OVERDOSE?
01-04-2002, 08:42 PM #1New Member
- Join Date
- Dec 2001
Hhehehe...in my quest to not be deficient in vitamins ever, I just took 3 capsules of a multi-vitamin, and 2 tablets of ascorbic acid (vitamin c)...distributed over the whole day. Now, is there such a thing as vitamin overdose? If so, is this it? Any bad side effects?
01-05-2002, 01:18 PM #2
Yes you can OD on VITS but only the fat soluble thats A.D.E....
IT affects your liver....
01-05-2002, 01:30 PM #3
Yes you can overdose on certain vitamins, but what you’ve taken doesn’t appear to be too excessive. The biggest side effect that you’re likely to get from this is fluorescent piss.
01-07-2002, 03:30 AM #4
LOL yep the urine will change colour! I normally take everything at 200% RDA apart from vit C and Zinc
01-07-2002, 12:54 PM #5
you can od on A D and E, like what bexsome said, also i think you can OD on K but im not totally sure.
A and E arent as severe i dont think however, but if you OD of D it could lead to life threatning diseases so be careful.
Get all the viteman B6 and b12 and C because your body only takes what it needs and you cant OD on B OR C.
01-11-2002, 12:50 PM #6
Diarrhea. You can definitely get the runs if you take too much vitamins at once.
01-11-2002, 03:08 PM #7
[QUOTE]Originally posted by TheGame826
[B], also i think you can OD on K but im not totally sure.
K is a blood clotter........
04-20-2003, 01:44 PM #8Member
- Join Date
- Sep 2001
- South Africa
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)